# SDR C2XA01IA351

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 3631101007
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3745, THE CREW REPORTED A LANDING GEAR AURAL WARNING IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED THE FLAP CONTROL LEVER.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE AFTER SATISFACTORY COMPLETION OF OPERATIONAL CHECKS.
